Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Stomach pain, bubbles in stomach. Had unprotected sex, on depo shot. Pain in the sides while breathing. Pregnant or side effects of birth control?

Hi. So I ve had unprotected sex on February 24th and a few times before. I am on the depo shot and have been having bubbles in my stomach and stomach pain. I ve had headaches and I ve been bleeding for about 3 1/2 weeks. Spotting sometimes and sometimes like its my period. Also my sides have been hurting when I breathe. Could I be pregnant or is it side effects from the birth control shot? I am only 16 and very worried.
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response
hello and welcome to HCM,

Depo injection consists of progesterones.
Progesterone is associated with some side effects.
Some of them are:
1. nausea, bloating, diarrhea, pain abdomen
2. dizziness, hot flushes
3. joint pain
4. breast pain
5. Change in weight
6. Acne
7. Vaginal dryness, vaginal discharge

These are minor side effects of progesterone preparation and they disappear over a period of time. There is nothing to worry about them.
However, if you experience symptoms like numbness, migraine like head ache, pounding heart beat, fever with chills, breast lump, swelling of body, etc, you need to consult your doctor immediately.

Thanks and take care
Dr Shailja P Wahal
Answered: Sun, 28 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor